Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2016, Article ID 9641706, 8 pages
http://dx.doi.org/10.1155/2016/9641706
Research Article

Convergence Rate of Some Two-Step Iterative Schemes in Banach Spaces

1Department of Statistics and Mathematical Sciences, Kwara State University, Malete, Nigeria
2Department of Mathematics, University of Ilorin, Ilorin, Nigeria

Received 11 July 2016; Accepted 6 September 2016

Academic Editor: Ji Gao

Copyright © 2016 O. T. Wahab et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article proves some theorems to approximate fixed point of Zamfirescu operators on normed spaces for some two-step iterative schemes, namely, Picard-Mann iteration, Ishikawa iteration, S-iteration, and Thianwan iteration, with their errors. We compare the aforementioned iterations using numerical approach; the results show that S-iteration converges faster than other iterations followed by Picard-Mann iteration, while Ishikawa iteration is the least in terms of convergence rate. These results also suggest the best among two-step iterative fixed point schemes in the literature.